Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Infected ear from swimming, red and swollen ear. On antibiotic and sinutab. Any solution?

my 13 yr old son has an infected ear from swimming -it is red, swollen, and he is having antibiotics , ear drops and sinutab . We are in Fiji and want to fly home but can t. He has been like this for 6 days (antibiotice for 5). Is there snything else we can do? we saw the doc again yesterdy but he said not to come back to him before thursday as it still look bad. Thankyou for your help.
Asked On : Fri, 17 Feb 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Welcome to HCM,
It seems that your son might have Acute Otitis Media causing this problem.
As antibiotics are given and he should feel better but if there is no respond then it is likely that pus has formed and it is to be removed.
Your doctor can change the antibiotic as it is possible that antibiotic currently given may be resistant to organism.
Give anti inflammatory medicine too.
Ok and bye.
Answered: Fri, 17 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor